HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Fisheries Sciences / Faculty of Fisheries Sciences >
北海道大学水産科学研究彙報 = Bulletin of Fisheries Sciences, Hokkaido University >
第51巻 第1号 >

Size Selectivity Curves of Sode Hooks for Masu Salmon Derived from the Stochastic Model of Hooking Mechanism

Files in This Item:
51(1)_P13-23.pdf555.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/24198

Title: Size Selectivity Curves of Sode Hooks for Masu Salmon Derived from the Stochastic Model of Hooking Mechanism
Authors: SHIMIZU, Susumu Browse this author →KAKEN DB
FUJIMORI, Yasuzumi Browse this author →KAKEN DB
MIURA, Teisuke Browse this author
NASHIMOTO, Katsuaki Browse this author
Keywords: size selectivity
selectivity curve
hooking mechanism
stochastic model
pole-and-line fishing
capture probability
Issue Date: Mar-2000
Publisher: 北海道大学水産学部
Journal Title: 北海道大學水産學部研究彙報
Journal Title(alt): BULLETIN OF THE FACULTY OF FISHERIES HOKKAIDO UNIVERSITY
Volume: 51
Issue: 1
Start Page: 13
End Page: 23
Type: bulletin (article)
URI: http://hdl.handle.net/2115/24198
Appears in Collections:北海道大学水産科学研究彙報 = Bulletin of Fisheries Sciences, Hokkaido University > 第51巻 第1号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University